Binäre Formen mit verschwindenden Covarianten


Mathematische Annalen (1877)

  • Volume: 12, page 147-166
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gordan. "Binäre Formen mit verschwindenden Covarianten." Mathematische Annalen 12 (1877): 147-166. <>.

author = {Gordan},
journal = {Mathematische Annalen},
pages = {147-166},
title = {Binäre Formen mit verschwindenden Covarianten},
url = {},
volume = {12},
year = {1877},

AU - Gordan
TI - Binäre Formen mit verschwindenden Covarianten
JO - Mathematische Annalen
PY - 1877
VL - 12
SP - 147
EP - 166
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.